www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/11447

Title: Generalized Estimating Equations Notes on the Choice of the Working Correlation Matrix
Authors: Molenberghs, Geert
Issue Date: 2010
Publisher: SCHATTAUER GMBH-VERLAG MEDIZIN NATURWISSENSCHAFTEN
Citation: METHODS OF INFORMATION IN MEDICINE, 49 (5). p. 419-420
Notes: [Molenberghs, G.] Hasselt Univ, Ctr Stat, B-3590 Diepenbeek, Belgium. [Molenberghs, G.] Katholieke Univ Leuven, Louvain, Belgium.
URI: http://hdl.handle.net/1942/11447
ISI #: 000283707500001
ISSN: 0026-1270
Category: M
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
N/A30.92 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.